Header menu link for other important links
On dynamics generated by a uniformly convergent sequence of maps
, M. Raghav
Published in Elsevier B.V.
Volume: 247
Pages: 81 - 90
In this paper, we investigate the dynamics of a non-autonomous dynamical system (X,F) generated by a uniformly convergent sequence of continuous self maps on X. We relate the dynamical behavior of (X,F) with the dynamical behavior of the limiting system (and vice versa). In the process, we relate properties like equicontinuity, minimality, various forms of mixing and sensitivities, dense periodicity and denseness of proximal pairs (cells) for the two systems. We also give examples to investigate the necessity of the conditions imposed. © 2018 Elsevier B.V.
About the journal
JournalData powered by TypesetTopology and its Applications
PublisherData powered by TypesetElsevier B.V.